# SDR 5285002

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N422AB
- Make and model: Cessna 560XL
- Aircraft serial: 5605285
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Rt Mlg
- Part time: 1,068 hours, 750 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM FSM, LANDING GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  EXTENDED GEAR SUCCESSFULLY, RETURN TO FSM UNEVENTFUL.  FOUND FAULTY UPLOCK SWITCH.
